Title

Path length and height in asymmetric binary branching trees

Document Type

Article

Publication Date

1-1-2004

Abstract

This work is inspired by a paper by Mandelbrot and Frame, in which they describe properties of symmetric binary branching trees. We study a variation of their trees in which non-uniform scaling is applied, focusing on geometric properties such as path length and tree height. We also discuss the computer implementation via Mathematica.

Publication Name

Missouri Journal of Mathematical Sciences

Volume Number

16

First Page

88

Last Page

103

Issue Number

2

DOI

10.35834/2004/1602088

This document is currently not available here.

Share

COinS